Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 37, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jun 17, 2014, 4:11 AM MDT. It took effect at Jun 17, 2014, 11:00 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2014, 4:11 AM MDT (10:11 UTC)
- In effect from
- Jun 17, 2014, 11:00 AM MDT
- Expired
- Jun 17, 2014, 7:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
066 WWUS75 KABQ 171011 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 411 AM MDT TUE JUN 17 2014 NMZ502-505-510-529-171800- /O.NEW.KABQ.WI.Y.0037.140617T1700Z-140618T0100Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-SAN JUAN MOUNTAINS- NORTHEAST HIGHLANDS- 411 AM MDT TUE JUN 17 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING. * LOCATION...CHUSKA MOUNTAINS...WEST CENTRAL PLATEAU...SAN JUAN MOUNTAINS AND NORTHEAST HIGHLANDS. * WINDS...SOUTHWEST AND WEST SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL STRENGTHEN THROUGH THE MORNING AND EARLY AFTERNOON...THEN PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON. * VISIBILITY...LOCALLY REDUCED BY BLOWING DUST IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT NORTH TO SOUTH AND NORTHWEST TO SOUTHEAST ORIENTED ROADS LIKE HIGHWAYS 84 AND 491...AND ROUTE 602. LIGHT WEIGHT AND LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 44
2 follow-up statements
727 WWUS75 KABQ 171653 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1053 AM MDT TUE JUN 17 2014 NMZ503-512>516-523-527-528-180100- /O.EXA.KABQ.WI.Y.0037.140617T1700Z-140618T0100Z/ FAR NORTHWEST HIGHLANDS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS- 1053 AM MDT TUE JUN 17 2014 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * LOCATION...THE SANGRE DE CRISTO MOUNTAINS...UPPER RIO GRANDE VALLEY...RATON RIDGE...NORTHWEST HIGHLANDS...AND FAR NORTHEAST HIGHLANDS. * WINDS...SOUTHWEST AND WEST SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL CONTINUE TO STRENGTHEN THROUGH THE LATE MORNING AND EARLY AFTERNOON...THEN PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON. WINDS WILL DECREASE IN SPEED AROUND SUNSET. * VISIBILITY...WIDESPREAD VISIBILITY REDUCTIONS ARE NOT EXPECTED. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT NORTHWEST TO SOUTHEAST ORIENTED ROADS. LIGHT WEIGHT AND LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ502-505-510-529-180100- /O.CON.KABQ.WI.Y.0037.140617T1700Z-140618T0100Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-SAN JUAN MOUNTAINS- NORTHEAST HIGHLANDS- 1053 AM MDT TUE JUN 17 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * LOCATION...CHUSKA MOUNTAINS...WEST CENTRAL PLATEAU...SAN JUAN OR TUSAS MOUNTAINS AND NORTHEAST HIGHLANDS. * WINDS...SOUTHWEST AND WEST SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL CONTINUE TO STRENGTHEN THROUGH THE LATE MORNING AND EARLY AFTERNOON...THEN PEAK IN STRENGTH DURING THE MID TO LATE AFTERNOON. WINDS WILL DECREASE IN SPEED AROUND SUNSET. * VISIBILITY...LOCALLY REDUCED TO 3 MILES IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT NORTH TO SOUTH AND NORTHWEST TO SOUTHEAST ORIENTED ROADS LIKE HIGHWAYS 84 AND 491...AND ROUTE 602. LIGHT WEIGHT AND LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
907 WWUS75 KABQ 180054 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 654 PM MDT TUE JUN 17 2014 NMZ502-503-505-510-512>516-523-527>529-180200- /O.EXP.KABQ.WI.Y.0037.000000T0000Z-140618T0100Z/ CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU- SAN JUAN MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 654 PM MDT TUE JUN 17 2014 ...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING... LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH MID EVENING...BUT WIDESPREAD HAZARDOUS WINDS ARE NO LONGER EXPECTED. EXPECT HIGHER GUSTS NEAR THUNDERSTORMS. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 17, 3:32 AM MDT, 39 minutes earlier.
Area forecast discussion, Jun 17, 3:32 AM MDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 332 AM MDT TUE JUN 17 2014 ...FIRE WEATHER CONCERNS PERSIST THROUGH WEDNESDAY... .SYNOPSIS... A BROAD UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY CROSS THE NORTHWEST AND WEST CENTRAL U.S. TODAY THROUGH WEDNESDAY NIGHT KEEPING WINDS STRONG OVER NEW MEXICO. STRONG SURFACE WINDS...LOW HUMIDITY AND HIGH INSTABILITY WILL LEAD TO FIRE WEATHER CONCERNS EACH DAY...ESPECIALLY WEST OF THE CENTRAL MOUNTAIN CHAIN. THE UPPER LOW WILL DRAW ENOUGH LOW LEVEL MOISTURE NORTHWESTWARD FOR MAINLY ISOLATED SHOWERS AND THUNDERSTORMS ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT THE FOUR CORNERS AREA TODAY AND WEDNESDAY. HOWEVER...THE LOW HUMIDITY WILL CAUSE MOST OF THE STORMS TO PRODUCE LITTLE OR NO RAIN AND VERY GUSTY WINDS. WEAKER WINDS ARE EXPECTED DURING THE LATTER HALF OF THE WORK WEEK AS DRIER AIR MOVES OVER WESTERN AREAS LIMITING THUNDERSTORM CHANCES MOSTLY TO LOCATIONS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. && .DISCUSSION... AN INVERTED V ATMOSPHERIC SOUNDING AND STRONG WINDS ALOFT TODAY AND WEDNESDAY WILL ENABLE VIRGA SHOWERS AND DRY THUNDERSTORMS TO PRODUCE SUDDEN AND ERRATIC WIND GUSTS OVER 50 MPH. THIS WILL EXACERBATE ONGOING FIRE WEATHER CONCERNS. LIKE YESTERDAY...WINDS LOOK STRONG ENOUGH FOR MORE PERSISTENT 50 MPH GUSTS THIS AFTERNOON AROUND THE CHUSKAS...GALLUP...CHAMA AND LAS VEGAS. THE MOISTURE LOOKS A LITTLE BETTER TOWARD CURRY AND ROOSEVELT COUNTIES TODAY AND WEDNESDAY...WHERE SHOWERS AND STORMS SHOULD HAVE BETTER WETTING FOOTPRINTS. DURING THE LATTER HALF OF THE WEEK...AS THE UPPER LOW EJECTS EASTWARD FROM THE NORTHERN AND CENTRAL ROCKIES...SOME EVEN DRIER AIR SHOULD SHIFT OVER WESTERN NM FROM THE WEST. FORTUNATELY WINDS WILL BE WEAKER...DECREASING THE DEGREE OF FIRE WEATHER CONCERN. HOWEVER...MODELS SHOW A WEAK UPPER TROUGH OR UPPER LOW DEVELOPING OVER THE UPPER SEA OF CORTEZ AND REMAINING NEARLY STATIONARY. THIS SHOULD ALLOW LOW TO MID LEVEL MOISTURE TO SEEP NORTHWARD ACROSS EASTERN NM WITH SOUTHERLY SURFACE WINDS. SHOWERS AND STORMS ALONG AND ESPECIALLY EAST OF THE CENTRAL MOUNTAIN CHAIN SHOULD BE A BIT WETTER AS A RESULT. MODELS ARE SHOWERING A MORE SUMMER-LIKE WEAKLY FORCED PATTERN FOR THE LATTER HALF OF THE WEEKEND. IT LOOKS LIKE A TROUGH OF LOW PRESSURE OR WEAK UPPER LOW ALOFT COULD SHIFT NORTHEASTWARD OUT OF MEXICO OVER NEW MEXICO WITH A BIT BETTER MOISTURE...INCREASING THUNDERSTORM CHANCES ACROSS CENTRAL AND EASTERN AREAS. FURTHER...THE GFS AND ECMWF CONTINUE TO AGREE ON A BACK DOOR COLD FRONT PLUNGING INTO EASTERN AREAS WITH POTENTIALLY MUCH BETTER MOISTURE AND THUNDERSTORM CHANCES ON MONDAY. 44 && .FIRE WEATHER... LATEST TRENDS CONTINUE TO EDGE TOWARD BETTER OVER NORTHERN/CENTRAL NM. RECOVERIES HAVE COME UP CONSIDERABLY THIS MORNING COMPARED TO YESTERDAY OVER WESTERN NM. SLIGHTLY BETTER LOW AND MID LEVEL MOISTURE IS SEEPING NORTHWARD THIS MORNING...AND THIS WILL HAVE A LIMITING EFFECT ON THE EXTENT AND SEVERITY OF CRITICAL CONDITIONS. WINDS WILL STILL BE STRONG THIS AFTERNOON...ESPECIALLY FROM THE NORTHERN MTS TO THE ASAAYI FIRE AND AROUND GALLUP. THINKING RED FLAGS FOR THE RIO GRANDE VALLEY AND EAST CENTRAL PLAINS MAY BE SOMEWHAT MARGINAL. THE COVERAGE OF HAINES 6 ALSO TRENDED DOWN IN A FEW AREAS. THE LATEST NAM MODEL SHOWS EVEN BETTER COVERAGE OF VIRGA/DRY STORM ACTIVITY BY MID TO LATE AFTERNOON FOR AREAS AROUND THE CENTRAL MT CHAIN. BETTER LOW LEVEL MOISTURE WILL SEEP NORTH AGAIN TONIGHT AND THIS WILL REALLY TREND UP RECOVERIES SUBSTANTIALLY FOR MANY AREAS. WIDESPREAD FAIR VALUES ARE EXPECTED. CURRENT FIRE WX WATCH FOR WEDNESDAY WILL REMAIN IN PLACE. BASED ON TRENDS CONFIDENCE IS DECREASING ON THE COVERAGE FOR THE NORTHWEST HIGHLANDS. HAINES 6 VALUES DECREASED AS WELL AND TEMPS WILL TREND DOWN TO AROUND 5F BELOW NORMAL. THE NORTHWEST PLATEAU STILL LOOKS TO HAVE GREATEST POTENTIAL FOR RED FLAGS AND AREA AROUND THE CHUSKA MTS...HOWEVER THE BULK OF COVERAGE FOR THE NORTHWEST HIGHLANDS IS QUITE LIMITED. MODEL TREND ALSO FOR WEDNESDAY IS BETTER COVERAGE OF VIRGA/DRY STORM ACTIVITY...ESPECIALLY FOR EASTERN NM. THURSDAY WILL FEATURE ONE LAST DRY INTRUSION INTO WESTERN NM AS THE UPPER TROUGH BRINGING WINDS TO THE AREA TODAY AND TOMORROW EXITS THE AREA. WINDS WILL BE LIGHT AND TEMPS EVEN COOLER ACROSS THE WEST SO CRITICAL CONDITIONS ARE NOT EXPECTED. MEANWHILE...A POTENTIALLY STRONG SURGE OF LOW AND MID LEVEL MOISTURE WILL SLIDE NORTH OVER SOUTHERN AND SOUTHEASTERN NM THURSDAY NIGHT. EXTENDED MODELS CONTINUE TO DELIVER A COMPLICATED ANALYSIS FOR FRIDAY INTO EARLY NEXT WEEK. THE NAM SOLUTION BRINGS A MOIST WAVE NORTH INTO EASTERN NM LATE FRIDAY AS AN UPPER LOW GETS CUT OFF OVER THE BAJA REGION. THE EUROPEAN MODEL INDICATES THIS AS WELL BUT NOT AS MOIST. DID INCREASE DEWPOINTS FOR AT LEAST EASTERN NM AND WE WILL HAVE TO WAIT FOR MORE CONSISTENT MODEL RUNS BEFORE ADVERTISING WETTING RAINFALL COVERAGE. GUYER && .AVIATION... 06Z TAF CYCLE VFR CIGS AND VIZ NEXT 24 HRS...EXCEPT FOR ISOLD VIZ REDUCTIONS IN BLOWING DUST WHEN GUSTS ARE 35 KTS OR HIGHER. CONTINUED BLUSTERY SOUTHWEST FLOW ACROSS NM WITH DEEP SURFACE TROUGH FROM SOUTHERN NEBRASKA ACROSS EASTERN NM TO THE TX BIG BEND COUNTRY REMAINING IN PLACE. SOUTHWEST GUSTS REDEVELOPING FROM 14Z ONWARD TUE MORNING WITH GUSTS 35 KTS OR GREATER IN TAFS FOR GUP AND LVS. CLOUD DECK WORKING INTO WESTERN NM AROUND 12Z TUE MORNING WILL BRING CIGS AOA BKN/OVC100 TO THE RIO GRANDE BY 18Z...AND THIS MOISTURE WILL BE THE BASIS FOR HIGH BASED DRY THUNDERSTORMS FROM THE CONTINENTAL DIVIDE TO THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN FROM 21Z ONWARD. ISOLD STORMS WILL SHIFT TO THE EASTERN FOOTHILLS AND EASTERN PLAINS BY 03Z TUE EVENING AND CONTG THROUGH 06Z TUE NIGHT. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 89 53 84 47 / 0 0 5 0 DULCE........................... 82 40 78 35 / 5 5 10 5 CUBA............................ 83 47 80 42 / 10 10 10 10 GALLUP.......................... 84 48 81 41 / 5 5 10 5 EL MORRO........................ 78 44 75 41 / 10 5 10 10 GRANTS.......................... 82 47 80 44 / 10 10 10 5 QUEMADO......................... 80 50 79 48 / 5 5 10 5 GLENWOOD........................ 87 46 87 46 / 5 10 5 0 CHAMA........................... 75 40 72 36 / 10 5 10 5 LOS ALAMOS...................... 81 55 78 53 / 10 10 10 10 PECOS........................... 79 52 77 50 / 10 10 10 10 CERRO/QUESTA.................... 78 47 76 43 / 10 10 10 10 RED RIVER....................... 68 43 65 43 / 10 10 10 10 ANGEL FIRE...................... 72 37 71 35 / 20 10 10 10 TAOS............................ 80 46 77 42 / 10 10 10 10 MORA............................ 79 48 76 46 / 10 10 10 10 ESPANOLA........................ 86 51 85 50 / 10 10 10 5 SANTA FE........................ 81 54 79 52 / 10 10 10 10 SANTA FE AIRPORT................ 86 52 85 49 / 10 10 10 5 ALBUQUERQUE FOOTHILLS........... 88 62 86 59 / 10 10 10 10 ALBUQUERQUE HEIGHTS............. 91 61 89 59 / 10 10 10 10 ALBUQUERQUE VALLEY.............. 92 59 90 56 / 10 10 10 10 ALBUQUERQUE WEST MESA........... 92 60 90 58 / 10 10 10 10 LOS LUNAS....................... 92 56 90 53 / 10 10 10 10 RIO RANCHO...................... 92 59 90 57 / 10 10 10 10 SOCORRO......................... 96 63 94 62 / 10 10 10 10 SANDIA PARK/CEDAR CREST......... 88 56 86 54 / 10 10 10 10 TIJERAS......................... 86 58 85 54 / 10 20 10 10 MORIARTY/ESTANCIA............... 84 50 82 48 / 10 10 10 10 CLINES CORNERS.................. 85 53 83 52 / 10 10 10 10 GRAN QUIVIRA.................... 87 58 85 55 / 10 20 10 10 CARRIZOZO....................... 90 62 88 60 / 10 20 10 10 RUIDOSO......................... 85 53 83 52 / 20 20 10 10 CAPULIN......................... 82 55 80 51 / 10 10 10 10 RATON........................... 87 53 85 51 / 10 5 10 10 SPRINGER........................ 88 52 85 50 / 10 10 10 10 LAS VEGAS....................... 84 51 81 48 / 10 20 10 10 CLAYTON......................... 93 63 91 61 / 10 10 10 20 ROY............................. 87 58 85 57 / 10 20 10 10 CONCHAS......................... 95 63 91 62 / 10 20 10 10 SANTA ROSA...................... 92 61 89 60 / 10 20 10 10 TUCUMCARI....................... 98 66 94 64 / 10 20 10 20 CLOVIS.......................... 92 62 88 62 / 30 20 20 20 PORTALES........................ 94 64 90 64 / 30 20 30 20 FORT SUMNER..................... 94 65 90 64 / 10 20 10 20 ROSWELL......................... 99 67 98 68 / 20 20 20 20 PICACHO......................... 92 62 90 61 / 20 20 10 20 ELK............................. 86 60 85 58 / 20 20 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101-102-105>108. FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ101-105. WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ502-505-510-529. && 44
Hazardous weather outlook, Jun 16, 5:45 AM MDT, 22 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 545 AM MDT MON JUN 16 2014 NMZ501>540-171200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 545 AM MDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WIND GUSTS TO 50 MPH ARE EXPECTED THIS AFTERNOON ACROSS THE CHUSKA MOUNTAINS AND WEST CENTRAL PLATEAU. PLEASE SEE THE LATEST WIND ADVISORY FOR ADDITIONAL DETAILS. A RED FLAG WARNING IS IN EFFECT FROM MID MORNING THROUGH EARLY EVENING FOR THE NORTHWEST PLATEAU AND HIGHLANDS...MIDDLE RIO GRANDE VALLEY...NORTH CENTRAL MOUNTAINS...SANDIA/MANZANO AND GALLINAS MOUNTAINS AND THE EAST CENTRAL PLAINS...WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...THE POTENTIAL EXISTS FOR WIND GUSTS TO 50 MPH FROM LATE MORNING UNTIL SUNSET ACROSS THE NORTHWEST AND WEST CENTRAL PLATEAU...AS WELL AS THE CHUSKA MOUNTAINS. TUESDAY...RED FLAG WARNINGS AND FIRE WEATHER WATCHES ARE IN EFFECT FROM THE MIDDLE RIO GRANDE VALLEY NORTHWESTWARD ACROSS THE NORTHWEST HIGHLANDS AND PLATEAU DURING THE AFTERNOON AND EARLY EVENING. THE POTENTIAL EXISTS FOR CRITICAL FIRE WEATHER CONDITIONS TO BECOME EVEN MORE WIDESPREAD DURING THIS PERIOD. WEDNESDAY...THE POTENTIAL EXISTS FOR WIND GUSTS TO 50 MPH ACROSS A BROAD AREA OF NORTHERN AND CENTRAL NEW MEXICO. IN ADDITION... CRITICAL FIRE WEATHER CONDITIONS WILL IMPACT MANY AREAS WITH THE GREATEST CONCERN ACROSS THE NORTHWEST HIGHLANDS AND PLATEAU. THE MIDDLE RIO GRANDE VALLEY AND SANDIA/MANZANO AND GALLINAS MOUNTAINS MAY ALSO BE IMPACTED. TODAY THROUGH FRIDAY...THERE IS A GOOD CHANCE THAT THE DRYLINE WILL TRIGGER SPOTTY THUNDERSTORMS ACROSS THE FAR EASTERN PLAINS. A FEW STRONG TO SEVERE CELLS WILL BE POSSIBLE EACH AFTERNOON AND EVENING...ESPECIALLY WEDNESDAY WHEN THE WIND SHEAR PROFILE MAY BE SUFFICIENT TO PRODUCE ROTATING UPDRAFTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY FOR COUNTIES NEAR THE TEXAS BORDER DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS ALONG THE DRYLINE. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 3:45 PM MDT | Special Weather Statement | ABQ | Bernalillo | 30 min |
Nearby
Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.